Analytic sheaf cohomology with compact supports
Compositio Mathematica, Volume 21 (1969) no. 1, p. 52-58
@article{CM_1969__21_1_52_0,
     author = {Siu, Yum-Tong},
     title = {Analytic sheaf cohomology with compact supports},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {1},
     year = {1969},
     pages = {52-58},
     zbl = {0175.37401},
     mrnumber = {243115},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_1_52_0}
}
Siu, Yum-Tong. Analytic sheaf cohomology with compact supports. Compositio Mathematica, Volume 21 (1969) no. 1, pp. 52-58. http://www.numdam.org/item/CM_1969__21_1_52_0/

A. Andreotti [1] "Théorèmes de dépendance algébrique sur les espaces complexes pseudoconcaves" , Bull. Soc. Math. France 91 (1963), 1- 38. | Numdam | MR 152674 | Zbl 0113.06403

A. Andreotti and H. Grauert [2] "Théorèmes de finitude pour la cohomologie des espaces complexes ", Bull. Soc. Math. France 90 (1962), 193-259. | Numdam | MR 150342 | Zbl 0106.05501

H. Grauert and R. Remmert [3] "Bilder und Urbilder analytischer Garben", Ann. Math. 68 (1958), 393-443. | MR 102612 | Zbl 0089.06003

R.C. Gunning and H. Rossi [4] Analytic Functions of Several Complex Variables, Prentice-Hall, Englewood Cliffs, N.J., 1965. | MR 180696 | Zbl 0141.08601

M. Nagata [5] Local Rings, Interscience, N.Y., 1962. | MR 155856 | Zbl 0123.03402

H.-J. Reiffen [6] "Riemannsche Hebbarkeitssätze für Cohomologieklassen mit kompakten Träger", Math. Ann. 164 (1966), 272-279. | MR 197779 | Zbl 0142.41102

G. Scheja [7] "Fortsetzungssätze der komplex-analytischen Cohomologie und ihre algebraische Charakterisierung", Math. Ann. 157 (1964), 75-94. | MR 176466 | Zbl 0136.20704

J.-P. Serre [8] "Un théorème de dualité", Comm. Math. Helv. 29 (1955), 9-26. | MR 67489 | Zbl 0067.16101

W. Thimm [9] "Lückengarben von kohärenten analytischen Modulgarben", Math. Ann. 148 (1962), 372-394. | MR 143944 | Zbl 0111.08201